I can not stand this medication after 2 1/2 weeks and want to stop taking it immidiately. I am now really scared about the withdrawal!!! Will I have withdrawal symptoms from 2 1/2 weeks of 60mg???
Hi, you shouldn't suffer with many/if any, withdrawal symptoms after taking it for this short period. Has you doctor/psychiatrist explained how this medication works? Unfortunately SSNRI's do make you feel worse before you feel better. It is common to experience induction side effects for the first 4 weeks, give or take. Once you are over this period things will start to look up and your depression and/or anxiety will lift. Obviously you must decide what is best for you, you don't mention why you do not like the medication. If you still decide it is best to discontinue the Cymbalta please let your primary physician know and report any withdrawal symptoms if you experience any. The majority of which can be treated with OTC medicines. Hope you are feeling better soon!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Nov 2014 • 4 answers
Posted 7 Sep 2016 • 1 answer
Posted 22 Mar 2017 • 1 answer
I have been taking 60mg of Cymbalta once a day for over 10 yrs. For the past week I have been having
Posted 4 May 2018 • 3 answers
Posted 30 Jul 2018 • 1 answer